# SDR DALA2021031701514

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,462 hours, 23,302 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 OF 1.300" APROX. ON LOWER STRINGER-8 SPLICE ANGLE AT WS:709. RIGHT WING. CORRECTIVE ACTION: SUMMARY OF NRC 00578: STRINGER-8 SPLICE ANGLE AT WS: 709. RIGHT WING WAS REPAIRED PER ETI-57-21-109 REV. ORIGINAL AND ER/A 590251-14 SECTION I: PERMANENT REPAIR REV. ORIGINAL. (1754379)
